On Talagrand's deviation inequalities for product measures
ESAIM: Probability and Statistics, Tome 1 (1997), pp. 63-87
Cet article a éte moissonné depuis la source Numdam
@article{PS_1997__1__63_0,
author = {Ledoux, Michel},
title = {On {Talagrand's} deviation inequalities for product measures},
journal = {ESAIM: Probability and Statistics},
pages = {63--87},
year = {1997},
publisher = {EDP-Sciences},
volume = {1},
mrnumber = {1399224},
zbl = {0869.60013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PS_1997__1__63_0/}
}
Ledoux, Michel. On Talagrand's deviation inequalities for product measures. ESAIM: Probability and Statistics, Tome 1 (1997), pp. 63-87. http://geodesic.mathdoc.fr/item/PS_1997__1__63_0/
